# SDR COMA0660621

- Difficulty date: November 8, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N975CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7150
- Aircraft time: 25,802 hours, 22,956 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Probe
- Part number: 20016000002
- Part serial: 936
- Condition: Failed
- Location: Oil Tank
- Part time: 16,639 hours, 15,688 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5339 - DURING CLIMB LEFT ENGINE OIL TEMP WENT TO AMBER RANGE.  AIRCRAFT RETURNED TO CVG AND LANDED WITHOUT INCIDENT.  FOUND OIL TANK OVER SERVICED AND PROBE OIL LEVEL INOP.  REMOVED EXCESS OIL FROM TANK AND REPLACED PROBE OIL LEVEL.
